# SDR R61A2022102100654

- Difficulty date: October 5, 2022
- Submitted: October 22, 2022
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 47,073 hours, 29,635 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 7075T6125
- Condition: Corroded
- Location: Frm 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE RH CROSS BEAM AT FR 14 CORRODED. R&R IAW SRM 53-00-10 REPAIR 03.
